# SDR REXA2018112741141

- Difficulty date: November 4, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342697
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE IS CRACKED ON THE O/B SIDE OF LBL 9 AND AFT SIDE OF BEAM 
280, IN THE CABIN BELOW THE FLOOR.                                   
RECEIVED 4EA. NEW ANGLES. LOCATED AND DRILLED NEW ANGLES I.A.W. CRJ- 
900 SRM 51-40-11. NEW ANGLES TO BE INSTALLED ON W/O 1016307 ZONE 1000
 ITEM 0122 S/N 6665753
